# SDR UALA2012070603645

- Difficulty date: July 6, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 43,684 hours, 5,308 cycles
- Engine: Pwa PW40903
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Switch
- Condition: Inoperative
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER RESET LIGHT INOPERATIVE.   REPLACED SWITCH L26503 PER WDM 26-22-11 AND 26-15-12. OPS CHECKED GOOD.
